Top answers from doctors based on your search:
Disclaimer

cephalexin overdose drugs

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. James Ferguson
45 years experience in Pediatrics
Not considered toxic: Like many foreign proteins we ingest this antibiotic is essentially nontoxic. In large quantities it can certainly cause gastrointestinal problems by ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 30-year-old female asked:
Dr. Christopher Guzik
23 years experience in Family Medicine
Statin Drug: Statin drugs are medications used to help redue cholesterol and lipids in your blood. Cephalexin is an antibiotic and that's not in the statin categor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month